Glimepiride with metformin

Common Questions and Answers about Glimepiride with metformin

amaryl

Contact your doctor and inform him/her of your discomfort with Glimperide. Living with daily blood sugar levels above 300 mg/dl or close to 200 mg/dl rapidly brings about diabetes side effects. You want to see fasting levels between 60/70-99 mg/dl and your postprandial [2-3 hrs after meal] < 141 mg/dl, better yet <121 mg/dl.
but meds affect people in all different ways I just started taking it for pcos and insulin resistance has only been a couple days so far so Ill let you all know,but pcos cause weight gain and the insulin resistance causes the pcos so the insulin resistance is treated first with metformin which should help with the weight loss because you need to loose weight in order for the pcos to get better and the resistance problem goes away......................
Glimepiride [note spelling] is medium-to-long acting Metformin ER or XR [extended release] is long acting Best to consult with your local Pharmacist for an accurate answer on duration.
im diabetes 28 years old woman and i had consuming glimepiride 2 mg and metformin 500 both once a day before and after meal. im married and dont have kids yet. Now im programming for insemination, could i still consuming the medicine or should i go to insulin?
Earlier doctor recommended metformin hydrochloride sustained release tablet 500 mg and glimepiride tablet 2 mg.
5 all normal and they get better if I drink more sugar drinks OR if I am on metformin. Metformin doesnt lower them any further. It just helps with the resistance. Thanks for answering. I will check with the doctor.
i was instructed by my physician to take the following drugs 1) Metformin 1tablet 3 times a day 2) Glimepiride 1 tablet once a day. Right now i have been trying to see if i can improve my condition by just eating right and doing some exercise. I really hate taking drugs. Do u think what i am trying to do will help,or it will just worsen the situation. Thanks alot, Ugo.
The main concern I would have about the addition to Lantus 20 units daily would be the risk of low blood sugar, especially in combination with glimepiride. Both Lantus and glimepiride can cause low blood sugar or hypoglycemia. Just make sure you're watching for the signs of low blood sugar, which are, sudden headache, feeling shaky, and weakness. There are many more signs of hypoglycemia and I encourage you to research it more yourself.
After this happened a couple of times I quit taking the Metformin. About a year later I was then diagnosed with T2 and am now on Glimepiride and have since began having these episodes again. They begin in the jaw area primarily the glands just below my jaws, with a sting/tingling that intensifies and radiates out all around my ears, neck throat and surface of my chest, and my upper torso goes ice cold. This takes place any where from a 30 second to a 3 minute cycle.
Shes already on zoryl-3 (glimepiride 3mg),piodart-15(pioglitazone 15mg), X-met( metformin 500 mg) besides that she is on antihypertensives( ramipril and hydroclorthiazide), allopurinol, hypolipidemic (atorvastatin). Her blood sugar is still high in the range of 240-270 mg/dl. I request you, and Sir/Maam please do take this message into consideration to inform me about the treatment options. Should insulin be started, her glycosylated hbA1c level was 8. And any other treatment options.
Clonidine, Glimepiride, Byetta, Metformin, Amlodipine, Crestor, and Losartan HCT. Is it possible that it could be these meds? Please help!! I'm working by tail off and still have a GUT. Thank you in advance.
Hi Doctor, My wife has consulted the doctor as advised by you and he has prescribed Cetapin 1000 mg 1-0-1 (metformin) along with Glimy-4(Glimepiride)1-0-0-. Hope this is OK.
My fasting glucose has always been high even with taking Metformin before bed. I try eating a diet with 20-25 carbs a day and I still have issues. I understand that taking insulin is a big step and commitment. The dangers however of having such high blood sugar are worse. Do you have another type of medication that works for you? I am open to all ideas. I just want to get my numbers back down closer to normal?
most of the pain has subsided, but now for the last week to 10 days i have a numbness in my arm every 30 seconds to 2-3 minutes (left arm and hand). i am a diabetic and have been for about 1 1/2 years. i am on metformin and glimepiride, but i don't think that is the problem. hopefully it is just a pinched nerve. it has lasted for 2-3 months with, as i said before arm pain, which has gone away, but now the numbness is constant.
Multi gated rest SPECT images show global hypokinesia of the LV myocardium with reduced systolic wall thickening with overall reduced resting left ventricular systolic function. LVEF 15+/-5%. IMPRESSION: Scan evidence of mild stress induced reversible ischaemia involving the apex, apicoseptal and apicoanterior segments and inferior wall of the LV myocardium. Reduced resting systolic LV function with RWMA as described as estimated by quantitative GATED SPECT. Please correlate clinically.
barbara, I am a type 2 diabetic non insulin dependant and treat with metformin and amaryl(glimepiride) I also used insulin when I was on tx because of the wild swings in levels(sugar) The dosages your hubby is taking were the same as I ..180/1000. Ifound the the major problem with maintaining sugar levels was diet related,i.e. either too much carbs or not enough. I'm sure you are aware of the intake of carbs, however on tx. this is not always achieved .
So far the diabetes medication seems to cause the flares to be worse. I've tried metformin, actos, glipzide, and the latest one glimepiride (which seems to have by far the worst reactions thus far). Once a flare hits it last for more than 72 hours. I have had all kinds of allergy test run, nothing. I have had all kinds of blood work done. I have a high sed rate and high c-reactive proteins, high cholestrol and triglisrides, severe sleep apnea.
Does the increase in metformin, but staying the same wiht the other med seem logical since my numbers had already come down with the lower dose of metformin and I had had a couple of instances of low blood sugar that caused symptoms? I'm completely new to all this blood sugar testing, T2, etc.
Some endocrinologists alter these numbers a little, but you are within the normal range even if the 126 were lowered to 110, which some doctors tend to do. I would probably agree with your doctor that losing any excess weight would be wise just to preserve your current good health. Better to prevent type 2 diabetes than to treat it.
It's not always a difference between left and right hands - sometimes simply different fingers on the same hand 2) Because of this vast difference, how do I tell which is the most accurate, so I know how to treat and/or notify my doctor? I'm currently taking Metformin and Glimepiride and of course, if my sugar is already low, I don't want to make it any lower by my meds - but if I'm getting conflicting readings, how do I tell?
Shortness of breath since July of 2007, even with minimal activity and a 24 hour non-stop throbbing accompanied with sometimes pain and swelling in his head, mainly on the left side (from September 2007). The following tests were conducted to diagnose the throbbing in his head, none of them were conclusive: • He was sent to a Neurologist. The Neurologist thought that it could be “Temporal Arteritis”. He ordered for blood tests “SED rate and C-Reactive Protein” every week for 5 weeks.
You have done brilliantly with regard to controlling your sugar levels. I was diagnosed with Type 2 in 2013 and am on Metformin 500SR (slow release). I did have glucose intolerance for 5 years before being diagnosed and do have peripheral nerve damage with referred pain from spinal problems too. I did experience pain and pins and needles in my feet when I was 39, which happened to be a kidney stone, that baffled my doctors. Hope all goes well for you. Best wishes.
MedHelp Health Answers